# SDR DALA14024673153

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 32,182 hours, 16,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT  -Y1225 FRAMES 66-68.   REPLACED FLOOR SUPPORT IAW SRM 51-72-00, 51-42-11, & DWG 53472845.
